MAUDE Adverse Event Report: ARTHREX, INC. 35MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 35MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 35MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to the misaligned insertion of the device during insertion with the mating part.
 
Event or Problem Description
On 4/27/2023, it was reported by a sales representative via email that an ar-9560-24-4 modulas baseplate became disengaged from an ar-9561-35s central screw when the first ar-9563-36 peripheral screw was inserted.The head of the ar-9563-36 peripheral screw was stripped.The surgeon removed everything from inside the patient and opened a new ar-9560-24-4 modulas baseplate, an ar-9561-35s central screw, and an ar-9563-36 peripheral screw to complete the case.The surgeon ensured the central screw was well seated on the baseplate while on the back table before implanting the new products.This was discovered during a procedure on (b)(6) 2023.Additional information received on 5/1/2023: this was discovered during an rts and completed with another ar-9560-24-4 modulas baseplate, ar-9561-35s central screw, and ar-9563-36 peripheral screw.

Brand Name
35MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19510150
Report Number1220246-2024-05550
Device Sequence Number3455641
Product Code PHX
UDI-Device Identifier00888867296589
UDI-Public00888867296589
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number35MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-35S
Device Lot Number7270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown